# SDR 95UAL900003

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Engine: Pwa PW4060
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 50R492
- Condition: Fell Out
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH NR 2 ENGINE SHUTDOWN, DUE TO LOW OIL QUANTITY.  FOUND CHIP DETECTOR LYING IN COWL.  CHANGED PROCEDURES TO REQUIRE LOCKWIRE OF THESE CHIP DETECTORS.
